# SDR MALA000177

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Indicator
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. CREW REPORTED THE ANTI-SKID LIGHT ILLUMINATED AFTER THE GEAR WAS SELECTED DOWN.  MX REPLACED THE ANTI SKID CONTROL VALVE. PERFORMED FUNCT.  CHECK IAW32-40-00.
